UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1612

タイトル: Identification of Lamé coefficients from tangential boundary observations
著者: Akamatsu, Masayuki
発行日: 1993年
出版者: Faculty of Science, The University of Tokyo
掲載誌情報: Journal of The Faculty of Science, The University of Tokyo, Section IA, Mathematics, Vol.40(1993), No.3, Page 623-634
抄録: We prove that the Taylor coefficients of the Lam\'e coefficients at the boundary of a three-dimensional, inhomogeneous, isotropic, elastic body is determined only by boundary observations of the tangential components of the displacement vectors and the traction vectors which is unlike the two-dimensional case.
URI: http://hdl.handle.net/2261/1612
ISSN: 00408980
出現カテゴリ:Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics

この論文のファイル:

ファイル 記述 サイズフォーマット
jfs400304.pdf1.9 MBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください